# SDR USAA20091106EM078

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - THE R2 DOOR ASSIST BOTTLE IS LOW.  MAINTENANCE SERVICED THE R2 DOOR ASSIST BOTTLE PRESSURE PER AMM 52-12-51.
